# SDR FDEA201312263042

- Difficulty date: December 26, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 69,864 hours, 16,018 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Component: Flap, Doug
- Component part number: NRC6055507
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP LOWER OTBD SEGMENT LOWER SURFACE INBD SIDE FOUND SEVERAL DENTS.  REPAIRED IAW EA 1-5750-T0302206A PART 2.
